# SDR 20000721SH027

- Difficulty date: July 10, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N408EV
- Make and model: Boeing 747-45E
- Aircraft serial: 28092
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORT ABORT TAKEOFF AT LOW SPEED DUE CAUTION MESSAGE FLASHING ON UPPER CRT (SPEED OF LESS THAN SORTS) SIREN ALSO INTERMITTENT.  MAINTENANCE CHECK CMC, NO FAULT MSG FOUND.  PERFORMED CMC, TAKEOFF WARNING, AND IDS TEST, ALL FUNCTIONS PASSED.  (X)
